# SDR ASAA2017031720216

- Difficulty date: March 17, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 52,954 hours, 30,423 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR INTERMITTENTLY HARD TO CLOSE.  ACFT GROUNDED. ADJUSTED THE DOOR FWD GUIDE ARM IAW AMM 52-11-00. DOOR CLOSES & OPENS SMOOTHLY.
